# SDR FDEA200911013760

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE NR 2 PYLON HAS EXFOLIATED SKIN, PP STA 104, LBL 10, PP WL 136.  EVALUATE AND RECTIFY.  NR 2 PYON INBD SKIN PN 311N5193-1 FROM PP STA 100 TO PP STA 125.61 REMOVED AND REPLACED IAW SRM 51-40-02 REV, 98 AND DWG NR 311N5002 HEET 14, REV. E.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
